YAMAZAKI, Mitsuru

   Professor

   Division of Arts and Sciences, College of Liberal Arts, International Christian University
Language French
Publication Date 1991
Type Research Paper (Scientific Journal)
Peer Review With peer review
Title Existence globale pour les modeles discrets de l'equation de Boltzmann dans un tube mince infini
Contribution Type Single Work
Journal Comptes Rendus de l'Academie des Sciences, Paris, Serie I, Mathematiques (雑誌のImpact Factor 0.443)
Journal TypeAnother Country
Volume, Issue, Pages 29-32頁
Author and coauthor YAMAZAKI, Mitsuru